# SDR YENA20160324261

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 27,615 hours, 17,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FUSELAGE CUTOUT LOWER BEAM FWD FINGER DOUBLER CORRODED AT FRAME  77 +1.  REPLACED FINGER DOUBLER IAW SRM REF 51-43-03, REF EAMS NR H4870-00370.
